# SDR IPXA2019051442123

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 20,649 hours, 12,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960000007
- Part serial: FM1258
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR RT WING T/E I/B FLAP LOWER T/E IS DENTED OUT OF LIMITS. REPAIRED PER SRM 57-50-00.
